# SDR AWXA9600698

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND LT WING L/E SKIN UPPER SURFACE CORRODED AND CRACKED AT NR 3 SLAT ACTUATOR, 3 INCHES ABOVE CUTOUT.  INSTALLED REPAIR ON LT WING L/E SKIN UPPER SURFACE 3 INCHES ABOVE NR 3 SLAT ACTUATOR CUTOUT IAW SRM 57-30-4.
